# SDR R61A2021042900366

- Difficulty date: April 13, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358009
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 1, LH IB SEAT TRACK FOUND CORRODED AT NUMEROUS SPOTS FROM FR23-34. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-43-01 AND 51-43-02.
